# SDR CALA2010121000609

- Difficulty date: December 10, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 62,094 hours, 16,159 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067002
- Part serial: 0725
- Condition: Malfunctioned
- Location: Galley
- Part time: 45,158 hours, 16,374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN BELOW 103 F/C GALLEY INOP.  OVEN BECAME VERY HOT AND STARTED TO OMIT A BURNING ODOR THEN STOPPED WORKING CD TRIPPED FOR OVEN 103.  OVEN PLACED ON PLACARD.  REMOVED REPLACED OVEN AT 103 F/C GALLEY OPS CHECKED GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1446927  SN OFF 00725 OVEN, SMALL, SG  OFF 99-2532-9-0003 0725 ON 99-2532-9-0003 1422.
